About 7 1/2 hours after taking 4 pill dose for chlamydia I had be experiencing nausea and upset stomach and when I finally tried to down some food I threw up do I need to take another dose
Bobby101; The chances are there was not enough in your blood system yet so call your doctor Monday and let them know what happened and see if you need something stronger or need to take them again. And remember your partner needs to be treated for this also and even when you take the medication you should wait for 7 days before sex. without a condom. Period don't take any chances call the clinic Monday and double check. And make sure the partner knows or you are just going to keep passing it back and forth.
- Azithromycin Information for Consumers
- Azithromycin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Azithromycin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 Nov 2014 • 2 answers
Updated 13 Oct 2016 • 1 answer
Updated 17 Sep 2017 • 1 answer
Updated 30 Nov 2017 • 1 answer
Updated 10 days ago • 1 answer